# SDR SWAA2022020751559

- Difficulty date: December 31, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651GB AFT SEAL RETAINER IS CRACKED / REMOVED AND REPLACED RIGHT WING T/E PANEL 651GB AFT SEAL RETAINER IAW SOPM 20-50-01
